# SDR CALA2017062301967

- Difficulty date: June 23, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N38417
- Make and model: Boeing 737924ER
- Aircraft serial: 31665
- Aircraft time: 30,493 hours, 10,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT LEFT SIDE BETWEEN EXIT HATCHES INOP. REMOVED AND REPLACED LAMP ON EXT EMERGENCY LIGHT LEFT SIDE BETWEEN EXIT HATCHES REF AMM 33-51-04, OPS CHECK GOOD.
